MAUDE Adverse Event Report: COVIDIEN SURGICAL MAXTACK; STAPLE, IMPLANTABLE

COVIDIEN SURGICAL MAXTACK; STAPLE, IMPLANTABLE
Model Number MAXTACK30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abdominal Pain (1685)
Date of Event 08/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient experienced abdominal pain near the surgical site following a procedure.Concomitant medication was administered or adjusted in response to this adverse event.The patient was reported to be recovering or resolving from the event.The adverse event had possible relation to the device and to the study procedure.
 
Additional Manufacturer Narrative
Additional information: b5, d4 (lot number, udi,) g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient experienced abdominal pain near the surgical site following the repair of left subcostal incisional hernia.Concomitant medication was administered or adjusted in response to this adverse event.The patient was reported to be recovering or resolving from the event.The adverse event had possible relation to the device and to the study procedure.

Brand Name
MAXTACK
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key23693304
Report Number1219930-2025-05543
Device Sequence Number15721318
Product Code GDW
UDI-Device Identifier10884521826267
UDI-Public(01)10884521826267(17)280331(10)N5D1670UY
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231240
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMAXTACK30
Device Catalogue NumberMAXTACK30
Device Lot NumberN5D1670UY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date12/02/2025
Date Device Manufactured04/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale
Patient Weight54 KG
Patient EthnicityNon Hispanic
Patient RaceWhite